MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ALPHATEC NAVIGATION INSTRUMENTS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ALPHATEC SPINE, INC. ALPHATEC NAVIGATION INSTRUMENTS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 17140
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device did not return for evaluation.Photographs were provided which confirm the event of the tip of the tap broken off.A review of the device history showed no manufacturing or processing related irregularities.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tip of the driver broke off during insertion of a screw.The tip was retrieved from the patient.This is report 3 of 3.

Brand Name
ALPHATEC NAVIGATION INSTRUMENTS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22029365
Report Number2027467-2025-00090
Device Sequence Number8415037
Product Code OLO
UDI-Device Identifier00190376195902
UDI-Public(01)00190376195902(10)EM49324
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K153603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17140
Device Catalogue Number17140
Device Lot NumberEM49324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexMale